# SDR VNAA0410003

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 1,319 hours, 1,315 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CREW REPORTED A CARGO DOOR CAS MESSAGE WITH NO CHANGE IN CABIN PRESSURE.  MAINTENANCE CONTROL DEFERRED THE CARGO DOOR INDICATION SYSTEM WITH THE CREW 52-70-04 CODE C
